Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

168 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for corns in the toes

Answered by
Dr.
Dr. Kakkar S.

Dermatologist

Practicing since :2002

Answered : 8165 Questions

default
Posted on Mon, 13 Mar 2017 in Skin Hair and Nails
Question: My mothers feet have corns in between big toe and decond toe! They are both hard corns and keep her from walking! What is a good pain reliever cream or ointment and also something to soften the corns?? until we see a foot doctor...
doctor
Answered by Dr. Kakkar S. 11 minutes later
Brief Answer:
Topical keratolytic

Detailed Answer:
Hello. Thank you for writing to us

I am dr.kakkar (dermatologist). I have noted your concern.
She may use Duofilm liquid (salicylic and lactic acid) once daily at night. It is a topical keratolytic and would help soften the corn thereby reducing pain due to pressure.
She may take a tablet of ibuprofen twice daily for symptomatic pain relief.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Kakkar S. 10 minutes later
Dr is Duofilm available in stores or by doctors prescription??
doctor
Answered by Dr. Kakkar S. 5 hours later
Brief Answer:
Topical keratolytic lotion

Detailed Answer:
Hi

Duofilm liquid contains 16.7% salicylic acid and 16.7% lactic acid in a lotion base. Although it is a prescription drug, however, you may try from a drug store near you if you can find it or can get something similar for corns and warts.
Watnil is another such formulation. It is available online.

Regards
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions
Drug/Medication ,  
Medical Topics

Recent questions on  Salicylic acid

doctor1 MD

hi am male, 32. got uneven skin tone that followed skin allergy. abot 3 years ago i scratched my self on the face, both forarms, my nec and that left a permanent black discoloration on my skin. seen by two different dermatologists and put on salicylic acid plus betemethasone preparations, mineral oil soap, cutivate cream with little improvement. can you help!

doctor1 MD

Good morning, yes I had a pimple used what I normally use. Cleaned face with clearskin, then put clear skin emergency on it with 2.0 salicylic acid in it. It got red, bleed and burst now I have a burn ring on my face. What the best way to treat. I can t miss work

doctor1 MD

I have excessisve cracking on my heals and is painful to walk most days. 4 months ago, my foot doctor recommended a regimen of the following but condition is not improving. nightly: Aquaphor ointment apply to heals and sleep with socks 2xweekly:...

doctor1 MD

I have developed dark areas (of hair?) above and below my lips. They seem like shadows, not actual hairs. I do not like the way they look--should I cover them with makeup or buy the miniature electric shavers for fine hair on women? Perhaps they...

doctor1 MD

Good evening doctor, am 39 yr old female, I hv scalp psoriasis and in body...I was prescribed CSAC6 ointment + dipnate...the lessions however don't show any improvement though...it seems reddish elevated and sometimes painful.... Request you to...

doctor1 MD

I'm pretty sure i have molluscum contagiosum on my penis. i've started to use salicylic acid on it as of yesterday. to early to tell if it is working but i have noticed that around the papules my skin is darkening where the salicylic acid was applied. will this dissapear after i am done using it?

doctor1 MD

I have had diarrhea for 13 hours now. After 5 hours of having it I took bismuth subsalicylate (262 mg) and every two hours I take 2 tablets. However my stomach has had no relief what so ever and my diarrhea is flakey with a musky liquid. I go anywhere from 2-4 times an hour. what should I do?